Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Palpitation and hypertension medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am taking prinivil 10mg and atenonol 25 mg. I have hypertension. Since taking beta blocker my blood pressure is lower ex. 127/60 - 135/63 and so on. I am a 64 yr old female. Dr. put me on beta due to palpitations, haven't had one for many months, perhaps a year. Is this a normal range for my age. Prior to beta 140's/70's-80's
Doctor :   Hi,
Doctor :   yes, with the medications the BP range is good for your age
User :   not too low
Doctor :   the diastolic reading is lower but and is expected with Beta blockers
Doctor :   and lower diastolic is common in your age
User :   So, no worries? What about the palpitations, they have lessened since taking the beta, is that due to the meds?
Doctor :   need not worry , and yes palpitations will get reduced on taking the medications
User :   thanks! The lowest co-pay ever!
Doctor :   you are welcome
Doctor :   Thanks for consulting me
Doctor :   kindly provide your feedback
User :   Excellent experience.
Doctor :   Thanks again
Doctor :   Bye for now
Doctor :   Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor